MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 5MMX22MMX80CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 5MMX22MMX80CM; ILIAC COVERED STENT, ARTERIAL
Model Number 48522
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the balloon popped after partial deployment on the icast shaft.It was observed that the distal end of the balloon inflated, but the proximal end did not inflate before the balloon popped.A new angioplasty balloon was used to complete the inflation process.No injury or harm reported.
 
Additional Manufacturer Narrative
Additional field: b5, h6.Corrected field: g2.Customer reported that the 5mm x 22mm icast covered stent delivery system was attempted to be deployed in a smaller accessory renal artery measuring 4.5mm.The stent had to traverse through a fenestrated cook de alpha graft that was modified.It is unknown what modifications were made to the endograft.The device in question was returned for evaluation, and the balloon appeared to be partially inflated especially on the proximal end of the balloon.To determine if there was a leak in the balloon a 20cc syringe was filled with 10cc of water and the balloon pressurized.A fine stream of water could be seen leaking at the distal end of the balloon.The leak was located where the end of the crimped stent meets the balloon.Based on the images taken of the defect it appears that the balloon was damaged at some point during the procedure.Possibly on a fixation barb or possibly the fenestration ring going into the renal artery.It is not known if the fenestration into the renal artery was where the graft was modified, but if it was this may explain the balloon puncture.The device history records show that this crimped stent product was built in april 2025.An implementation of a post stent crimping leak check was added to the process in july 2024.It is likely a leak of this size would have been identified in the process of manufacturing.Based on the details of the complaint and the investigation the complaint has been confirmed but a product deficiency cannot be confirmed as it is likely the balloon was damaged during the procedure.A contemporaneous sample from inventory was not requested as the clinical conditions experienced would be impossible to duplicate on the bench.Based on the investigation the most likely root cause is that the balloon was punctured during the procedure, but this cannot be confirmed, as such the root cause is impossible to define.A review of the device history records shows that there were no non-conformances noted, and the product met all quality and performance requirements.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number query was conducted for l/n 523052 and there have been no other complaints associated with the production lot of finished goods.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.A complaint history review did identify several related complaints involving balloon burst, which were associated with procedure complications that resulted in the rupture of the balloon of the catheter.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the information provided in the complaint, the review of the returned product and device history records review there is no evidence to conclude that the device was faulty or manufactured improperly.It is likely the balloon was ruptured on the endograft that was modified by the physician for the procedure, but this cannot be confirmed and therefore the root cause is impossible to define.
 
Event or Problem Description
Additional information indicated that the stent was not retrieved.The popped balloon was removed, and a new angioplasty balloon was used to complete the inflation process.The stent remains implanted.

Brand Name
ICAST COVERED STENT SYSTEM, 5MMX22MMX80CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24034450
Report Number3011175548-2026-000000
Device Sequence Number10472761
Product Code PRL
UDI-Device Identifier00650862485226
UDI-Public(01)00650862485226(17)280818
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48522
Device Catalogue Number48522
Device Lot Number523052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK DE ALPHA GRAFT, 7X55 ANSEL SHEATH
Patient Age77 YR
Patient SexMale
Patient Weight82 KG